Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 14, NWS Kansas City, MO

March 22, 2011Mercer County, Putnam County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 22, 2011, 9:26 PM CDT for Mercer County, Putnam County, Missouri. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 22, 2011, 9:26 PM CDT (02:26 UTC)
Expired
Mar 22, 2011, 10:00 PM CDT
In force
34 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Mercer County, MO, Putnam County, MO

The radar

The Des Moines radar (KDMX), 157 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 22, 8:35 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 2.4 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2011-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2011-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 787 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
418 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
787 m²/s²
0-3 km storm-relative helicity
972 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

441 
WUUS53 KEAX 230226
SVREAX
MOC129-171-230300-
/O.NEW.KEAX.SV.W.0014.110323T0226Z-110323T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
926 PM CDT TUE MAR 22 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MERCER COUNTY IN NORTH CENTRAL MISSOURI...
  PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...

* UNTIL 1000 PM CDT

* AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MERCER...OR 24 MILES WEST
  OF UNIONVILLE...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  UNIONVILLE...LUCERNE...POWERSVILLE...LEMONS...LIVONIA AND
  WORTHINGTON.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR NORTHERN MISSOURI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4058 9272 4056 9270 4054 9269 4052 9272
      4052 9269 4048 9269 4048 9271 4044 9271
      4041 9268 4039 9268 4039 9269 4036 9270
      4038 9286 4039 9351 4057 9354 4059 9334
      4059 9272
TIME...MOT...LOC 0226Z 264DEG 49KT 4049 9340
WIND...HAIL 60MPH <.75IN

$$

CDB
2 follow-up statements
181 
WWUS53 KEAX 230241
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
941 PM CDT TUE MAR 22 2011

MOC129-230251-
/O.CAN.KEAX.SV.W.0014.000000T0000Z-110323T0300Z/
MERCER MO-
941 PM CDT TUE MAR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MERCER COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4058 9272 4054 9269 4052 9272 4051 9269
      4048 9269 4048 9271 4044 9271 4041 9268
      4039 9268 4039 9269 4036 9270 4038 9286
      4039 9336 4059 9334 4059 9272
TIME...MOT...LOC 0241Z 261DEG 40KT 4051 9318

$$

MOC171-230300-
/O.CON.KEAX.SV.W.0014.000000T0000Z-110323T0300Z/
PUTNAM MO-
941 PM CDT TUE MAR 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PUTNAM COUNTY
UNTIL 1000 PM CDT...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS BETWEEN 50 
AND 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF 
UNIONVILLE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
  UNIONVILLE...LEMONS...LIVONIA AND WORTHINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4058 9272 4054 9269 4052 9272 4051 9269
      4048 9269 4048 9271 4044 9271 4041 9268
      4039 9268 4039 9269 4036 9270 4038 9286
      4039 9336 4059 9334 4059 9272
TIME...MOT...LOC 0241Z 261DEG 40KT 4051 9318
WIND...HAIL 60MPH <.75IN

$$

CDB
515 
WWUS53 KEAX 230255
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
955 PM CDT TUE MAR 22 2011

MOC171-230305-
/O.EXP.KEAX.SV.W.0014.000000T0000Z-110323T0300Z/
PUTNAM MO-
955 PM CDT TUE MAR 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR PUTNAM COUNTY WILL EXPIRE AT
1000 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4058 9272 4054 9269 4052 9272 4051 9269
      4048 9269 4048 9271 4044 9271 4041 9268
      4039 9268 4039 9269 4036 9270 4038 9286
      4039 9336 4059 9334 4059 9272
TIME...MOT...LOC 0255Z 261DEG 40KT 4053 9298

$$

CDB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 8:48 PM CDT, 38 minutes earlier.

Area forecast discussion, Mar 22, 8:48 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
848 PM CDT TUE MAR 22 2011

.UPDATE...

EARLIER SEVERE THREAT...WITH AN EYE TOWARDS SUPERCELLS ACROSS
NORTHEAST KANSAS AND NORTHWEST MISSOURI...LOOKS TO HAVE HAS
DISSIPATED THIS EVENING...BUT HAS BEEN REPLACED BY A THREAT FOR A
SEVERE WEATHER FROM THE PROGRESSIVE LINE OF STORMS MOVING EAST ACROSS
NORTHERN MISSOURI. THE BACK BUILDING LINE OF STORMS LOOK TO BE THE
RESULT OF THE COLD FRONT CATCHING UP WITH THE DRYLINE IN NORTHERN
MISSOURI...BUT THE EXTENT TO WITCH IT CAN BACK BUILD WILL BE LIMITED
BY THE DRY AIR MOVING IN ALOFT. BASED ON HOW THE STORM LINE AXIS
CROSSES THE DRY LINE ALOFT...THOUGHTS ARE THAT THIS SHOULD LIMIT STORM
DEVELOPMENT TO AREAS ALONG AND NORTH OF HIGHWAY 36 FROM ST JOSEPH TO
MACON. A NEW TORNADO WATCH BOX /NUMBER 54/ HAS BEEN ISSUED FOR PARTS
OF NORTHERN MISSOURI ALONG AND NORTH OF HIGHWAY 36 TO COVER THE
THREAT FROM THE SEVERE STORMS THAT MIGHT OCCUR.

CUTTER

&&

.DISCUSSION...

SHORT RANGE (WEDNESDAY THROUGH THURSDAY)...

THE SHORTWAVE...THAT WILL BRING POTENTIALLY SEVERE WEATHER THIS
EVENING TO THE REGION...WILL HAVE SCOOTED OFF TO THE EAST BY
WEDNESDAY MORNING. WITH THE SHORTWAVE PASSAGE TONIGHT...WILL COME A
COLD FRONT WHICH WILL LEAVE THE FORECAST REGION ON THE COLD SIDE OF
THE FRONT STARTING WEDNESDAY. HOWEVER...EVEN WITH A PERSISTENT
NORTHWEST WIND...TEMPERATURES WILL LIKELY STILL BE ABLE TO RANGE
ABOVE NORMAL OWING TO THE INSOLATION...THE SIGNIFICANT DOWN SLOPE
COMPONENT TO THAT NORTHWESTERLY WIND FIELD...AND MIXING IN THE
BOUNDARY LAYER WITH THE STILL GUSTY WIND. HOWEVER...DID TRIM
TEMPERATURES ON THE IOWA BORDER WHERE SOME THICK CLOUD COVER MAY
WORK IN LATE IN THE DAY.

FOR THURSDAY...ZONAL FLOW ACROSS THE SOUTHERN HALF OF THE CONUS WILL
PUSH A SHORTWAVE RIDGE INTO THE CENTRAL PLAINS...HOWEVER UNDER THIS
RIDGE A SURFACE HIGH -FROM CENTRAL CANADA- WILL BE SPREADING ACROSS
THE NORTHERN AND CENTRAL PLAINS. THIS WILL TAKE THE NORTHWESTERLY
WIND OF WEDNESDAY AND BACK IT TO THE NORTH...ALLOWING THE COLD AIR
OF THE SURFACE HIGH TO HAVE A MUCH MORE SIGNIFICANT EFFECT ON OUR
FORECAST...PUSHING AFTERNOON HIGHS AND OVERNIGHT LOWS TO BELOW
SEASONALLY NORMAL VALUES. OTHERWISE...SHORTWAVE MOVING THROUGH THE
ROCKIES THURSDAY SHOULD RESULT IN SUFFICIENT MOISTURE RETURN ON THE
BACK SIDE OF THE SHORTWAVE RIDGE TO ALLOW SOME SHOWERS ACROSS THE
FORECAST REGION THURSDAY NIGHT ON MODEST ISENTROPIC LIFT.

CUTTER

MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...

LATEST RUNS OF THE MEDIUM RANGE MODELS HAVE CONTINUED TO CONVERGE ON
A GENERAL SOLUTION FOR THE WEEKEND...WHICH IN A WORD CAN BE
DESCRIBED AS...COLD. BLOCKING PATTERN ACROSS THE FAR NORTHERN CONUS
AND CANADA WILL REMAIN FAR ENOUGH NORTH TO NOT IMPEDE THE ZONAL FLOW
ACROSS THE SOUTHERN TWO THIRDS OF THE CONUS. THIS WILL ALLOW
SHORTWAVES TO CONTINUE TO ZIP EAST ACROSS THE NATION...WHILE COLD
AIR FILTERS SOUTH FROM CANADA. THIS HAS ALSO RESULTED IN A BETTER
AGREEMENT AMONG MODELS AS TO THE TIMING OF THE SHORTWAVES MOVING
THROUGH THE ZONAL FLOW FOR THE WEEKEND. WITH HIGHER CONFIDENCE IN
TIMING THESE WAVES...HAVE CHANCE POPS IN THROUGH THE DAY FRIDAY WITH
THE CONTINUED WARM AIR ADVECTION ADVERTISED AHEAD AS THE SHORTWAVE
IN THE ROCKIES ORGANIZES. BY SATURDAY THE WAVE WILL HAVE EXITED THE
ROCKIES...BUT LOOKS TO BE SLIDING EAST JUST FAR ENOUGH SOUTH TO
WARRANT LIMITING CHANCE POPS FOR SATURDAY TO THE DAYLIGHT
HOURS...AND TRIMMING THEM DOWN TO A LIMITED SLIGHT CHANCE SATURDAY
NIGHT. THIS COULD MITIGATE ANY SNOW POTENTIAL...OWING TO THE
PRECIPITATION BEING FOCUSED IN THE SLIGHTLY WARMER DAYLIGHT HOURS.
HOWEVER...QUICKLY ON THE HEELS OF THE FRIDAY-SATURDAY SHORTWAVE WILL
BE YET ANOTHER DISTURBANCE. THERE IS DECENT AGREEMENT ON THIS SECOND
WAVE THAT IT WILL BE DEEPER AND FARTHER SOUTH...WHICH LOOKS
REASONABLE GIVEN THE WAY THE SURFACE HIGH IS PRESSING SOUTH INTO THE
PLAINS STATES. THIS WAVE COULD STILL BRING MORE RAIN AND OR SNOW TO
THE FORECAST REGION SUNDAY NIGHT IN TO MONDAY MORNING. LASTLY...ON
THE FAR SIDE OF THE WEEKEND...COOL TEMPERATURES LOOK TO PERSIST AT
THIS TIME AS THE COLD SURFACE HIGH WILL STILL BE OOZING ACROSS THE
PLAINS.

CUTTER

&&

.AVIATION...

FOR THE 00Z TAFS...HAVE KEPT VICINITY THUNDER IN THE KMCI AND KSTJ
TERMINALS THIS EVENING OWING TO THE FEW STORMS SEEN ON RADAR AT THIS
TIME...BUT IN ALL LIKELIHOOD NOTHING WILL EFFECT EITHER OF THE
KANSAS CITY TERMINALS /OR KSTJ/ FOR THE REMAINDER OF THE EVENING
HOURS. EXPECT THE GUSTY WIND TO TURN TO THE WEST AND NORTHWEST
OVERNIGHT AS THE COLD FRONT MOVES THROUGH. WINDS SHOULD CALM A BIT
WITH THE LOSS OF DAYTIME HEATING...BUT WHEN BOUNDARY LAYER MIXING
KICKS BACK IN WEDNESDAY MORNING EXPECT A GUSTY NORTHWEST WIND TO THEN
PREVAIL THROUGH THE DAY.

CUTTER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

WFO EAX
Hazardous weather outlook, Mar 22, 7:11 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 PM CDT TUE MAR 22 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-231130-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
711 PM CDT TUE MAR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DIMINISH IN INTENSITY AND COVERAGE BY MID EVENING
AS THEY SHIFT INTO NORTH CENTRAL TO NORTHEAST MISSOURI. THUNDERSTORM
ACTIVITY WILL MOVE OUT OF THE OUTLOOK AREA BEFORE MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

IN THE WAKE OF A COLD FRONT LATE TONIGHT...GUSTY NORTHWEST WINDS
WILL USHER IN DRIER AIR INTO THE REGION. AS TEMPERATURES WARM BACK
INTO THE 60S...THIS MAY LEAD TO A HEIGHTENED FIRE DANGER ACROSS
CENTRAL MISSOURI WEDNESDAY AFTERNOON.

OTHERWISE...LOOK FOR COLDER TEMPERATURES OVER THE WEEKEND WHICH
MIGHT ALLOW FOR MINOR SNOW ACCUMULATIONS ALONG AND NORTH OF THE
MISSOURI RIVER SUNDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CUTTER

In the hours before

Local storm report, Mar 22, 8:30 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
830 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             GENTRY                  40.33N 94.42W
03/22/2011  E1.00 INCH       GENTRY             MO   COUNTY OFFICIAL

            JUST NORTHWEST OF ALBANY

&&

HMORGAN
Local storm report, Mar 22, 8:40 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0839 PM     HAIL             KING CITY               40.05N 94.52W
03/22/2011  E0.75 INCH       GENTRY             MO   COUNTY OFFICIAL

&&

HMORGAN
Local storm report, Mar 22, 9:00 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
900 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0837 PM     HAIL             ALBANY                  40.25N 92.38W
03/22/2011  E1.00 INCH       ADAIR              MO   TRAINED SPOTTER

&&

CUTTER
Local storm report, Mar 22, 9:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             NEW HAMPTON             40.27N 94.20W
03/22/2011  E1.00 INCH       HARRISON           MO   AMATEUR RADIO

&&

ABAILEY
Local storm report, Mar 22, 9:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
910 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND GST     NEW HAMPTON             40.27N 94.20W
03/22/2011  E60 MPH          HARRISON           MO   AMATEUR RADIO

&&

ABAILEY
Local storm report, Mar 22, 9:20 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
920 PM CDT TUE MAR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0918 PM     HAIL             PATTONSBURG             40.05N 94.14W
03/22/2011  E0.88 INCH       DAVIESS            MO   AMATEUR RADIO

&&

ABAILEY

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 22, 8:00 PM CDTSpecial Weather StatementEAXGentry, Harrison, Worth45 min
Mar 22, 8:09 PM CDTSevere Thunderstorm WarningEAXGentry, Harrison, Mercer, Worth51 min
Mar 22, 8:32 PM CDTSevere Thunderstorm WarningEAXAndrew, Daviess, DeKalb, Gentry43 min
Mar 22, 8:58 PM CDTSevere Thunderstorm WarningEAXGrundy, Harrison, Mercer47 min
Mar 22, 9:12 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb33 min
Mar 22, 9:39 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Sullivan36 min
Mar 22, 10:08 PM CDTSevere Thunderstorm WarningEAXAdair, Sullivan37 min
Mar 22, 10:34 PM CDTSpecial Weather StatementEAXCaldwell, Livingston, Ray41 min
Mar 22, 10:43 PM CDTSevere Thunderstorm WarningEAXAdair, Schuyler20 min
Mar 22, 10:52 PM CDTSpecial Weather StatementEAXSullivan23 min
Mar 22, 10:54 PM CDTSpecial Weather StatementEAXLinn36 min
Mar 22, 11:01 PM CDTSevere Thunderstorm WarningEAXLinn, Sullivan29 min
Mar 22, 11:08 PM CDTSpecial Weather StatementEAXCarroll, Linn, Livingston, Ray52 min
Mar 22, 11:29 PM CDTSpecial Weather StatementEAXAdair31 min
Mar 23, 12:46 AM CDTSpecial Weather StatementEAXMacon29 min
Mar 23, 12:50 AM CDTSpecial Weather StatementEAXRandolph25 min
Mar 23, 1:11 AM CDTSevere Thunderstorm WarningEAXHoward, Macon, Randolph34 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.